Alert archive / Arkansas / Flash Flood Watches in 2013
Flash Flood Watch 7, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Aug 3, 2013, 3:23 PM CDT for 4 counties in Arkansas; 4 counties in Oklahoma. It took effect at Aug 4, 2013, 4:00 AM CDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Aug 3, 2013, 3:23 PM CDT (20:23 UTC)
- In effect from
- Aug 4, 2013, 4:00 AM CDT
- Expired
- Aug 5, 2013, 8:34 AM CDT
- In force
- 29 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Craig County, OK, Delaware County, OK, Nowata County, OK, Ottawa County, OK
The radar
The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- -36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
441 WGUS64 KTSA 032023 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 323 PM CDT SAT AUG 3 2013 ARZ001-002-010-011-OKZ056>058-063-040930- /O.NEW.KTSA.FF.A.0007.130804T1200Z-130805T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... NOWATA...VINITA...MIAMI...JAY 323 PM CDT SAT AUG 3 2013 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS...BENTON...CARROLL...MADISON AND WASHINGTON. IN NORTHEAST OKLAHOMA...CRAIG...DELAWARE...NOWATA AND OTTAWA. * FROM SUNDAY MORNING THROUGH SUNDAY EVENING * ANOTHER COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS KANSAS OVERNIGHT...AND MOVE INTO PARTS OF FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS SUNDAY MORNING. VERY HEAVY RAINFALL IS EXPECTED...WITH 1 TO 2 INCHES OF RAIN POSSIBLE ALONG WITH LOCALLY HEAVIER AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. && $$
6 follow-up statements
898 WGUS64 KTSA 040131 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 831 PM CDT SAT AUG 3 2013 ARZ001-002-010-011-OKZ056>058-063-041015- /O.EXT.KTSA.FF.A.0007.130804T0900Z-130805T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... NOWATA...VINITA...MIAMI...JAY 831 PM CDT SAT AUG 3 2013 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 4 AM CDT SUNDAY THROUGH SUNDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS... BENTON...CARROLL...MADISON AND WASHINGTON. IN NORTHEAST OKLAHOMA...CRAIG...DELAWARE...NOWATA AND OTTAWA. * FROM 4 AM CDT SUNDAY THROUGH SUNDAY EVENING * ANOTHER COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS KANSAS OVERNIGHT...AND MOVE INTO PARTS OF FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY SUNDAY MORNING. VERY HEAVY RAINFALL IS EXPECTED...WITH 1 TO 2 INCHES OF RAIN POSSIBLE ALONG WITH LOCALLY HEAVIER AMOUNTS. PARTS OF BENTON...MADISON...AND CARROLL COUNTIES THAT REMAIN SATURATED DUE TO 2 TO 3 INCHES OF RAIN SATURDAY MORNING WILL BE MOST AT RISK FOR ADDITIONAL FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. && $$
752 WGUS64 KTSA 040839 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 339 AM CDT SUN AUG 4 2013 ARZ001-002-010-011-OKZ056>058-063-050000- /O.CON.KTSA.FF.A.0007.130804T0900Z-130805T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... NOWATA...VINITA...MIAMI...JAY 339 AM CDT SUN AUG 4 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS... BENTON...CARROLL...MADISON AND WASHINGTON. IN NORTHEAST OKLAHOMA...CRAIG...DELAWARE...NOWATA AND OTTAWA. * THROUGH THIS EVENING * A COMPLEX OF SHOWERS AND THUNDERSTORMS OVER KANSAS IS EXPECTED TO MOVE INTO PARTS OF FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. VERY HEAVY RAINFALL IS EXPECTED...WITH 1 TO 2 INCHES OF RAIN POSSIBLE ALONG WITH LOCALLY HEAVIER AMOUNTS. PARTS OF BENTON...MADISON...AND CARROLL COUNTIES THAT REMAIN SATURATED DUE TO 2 TO 3 INCHES OF RAIN SATURDAY MORNING WILL BE MOST AT RISK FOR ADDITIONAL FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. && $$
729 WGUS64 KTSA 042026 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 326 PM CDT SUN AUG 4 2013 ARZ001-002-010-011-OKZ056>058-063-050930- /O.EXT.KTSA.FF.A.0007.000000T0000Z-130805T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... NOWATA...VINITA...MIAMI...JAY 326 PM CDT SUN AUG 4 2013 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS... BENTON...CARROLL...MADISON AND WASHINGTON. IN NORTHEAST OKLAHOMA...CRAIG...DELAWARE...NOWATA AND OTTAWA. * THROUGH MONDAY MORNING * A FEW PERIODS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THE REMAINDER OF THE DAY AND THROUGH TONIGHT ACROSS PORTIONS OF FAR NORTHEASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AN ADDITIONAL INCH TO PERHAPS TWO INCHES OF RAIN WILL BE POSSIBLE...ALONG WITH LOCALLY HIGHER AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. && $$
080 WGUS64 KTSA 050215 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 915 PM CDT SUN AUG 4 2013 ARZ001-002-010-011-OKZ056>058-063-051000- /O.CON.KTSA.FF.A.0007.000000T0000Z-130805T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... NOWATA...VINITA...MIAMI...JAY 915 PM CDT SUN AUG 4 2013 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS... BENTON...CARROLL...MADISON AND WASHINGTON. IN NORTHEAST OKLAHOMA...CRAIG...DELAWARE...NOWATA AND OTTAWA. * UNTIL 7 AM CDT MONDAY * PERIODS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT ACROSS PORTIONS OF FAR NORTHEASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AN ADDITIONAL INCH TO PERHAPS TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. && $$
794 WGUS64 KTSA 050836 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 336 AM CDT MON AUG 5 2013 ARZ001-002-010-011-OKZ056>058-063-051800- /O.EXT.KTSA.FF.A.0007.000000T0000Z-130805T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... NOWATA...VINITA...MIAMI...JAY 336 AM CDT MON AUG 5 2013 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA... INCLUDING THE FOLLOWING AREAS...IN NORTHWEST ARKANSAS... BENTON...CARROLL...MADISON AND WASHINGTON. IN NORTHEAST OKLAHOMA...CRAIG...DELAWARE...NOWATA AND OTTAWA. * UNTIL 1 PM CDT THIS AFTERNOON * PERIODS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS MORNING ACROSS PORTIONS OF FAR NORTHEASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AN ADDITIONAL INCH TO PERHAPS TWO INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. && $$
054 WGUS64 KTSA 051334 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 834 AM CDT MON AUG 5 2013 ARZ001-002-010-011-OKZ056>058-063-051445- /O.CAN.KTSA.FF.A.0007.000000T0000Z-130805T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BENTON-CARROLL-WASHINGTON AR-MADISON-NOWATA-CRAIG-OTTAWA-DELAWARE- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... NOWATA...VINITA...MIAMI...JAY 834 AM CDT MON AUG 5 2013 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA HAS BEEN CANCELLED. LIGHT TO OCCASIONALLY MODERATE RAIN WILL CONTINUE ACROSS PARTS OF FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH MUCH OF THE MORNING...BUT RAINFALL RATES AND ACCUMULATIONS ARE NOT EXPECTED TO BE GREAT ENOUGH TO CAUSE FLOODING. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Aug 3, 12:16 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 3, 12:16 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1216 PM CDT SAT AUG 3 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 18Z TAFS... LINGERING RAIN SHOWERS MAY TEMPORARILY AFFECT
A FEW SITES OVER THE NEXT FEW HOURS. OTHER THAN THAT... VFR
CONDITIONS WILL PREVAIL AT ALL SITES THROUGHOUT THE FORECAST
PERIOD. THUNDERSTORM CHANCES WILL INCREASE ACROSS MUCH OF THE
REGION OVERNIGHT TONIGHT. POSSIBLY AFFECTED SITES HAVE PROB30
GROUPS TO ACCOUNT FOR THIS POTENTIAL.
&&
.PREV DISCUSSION... /ISSUED 1027 AM CDT SAT AUG 3 2013/
..UPDATE...
DISCUSSION...
PRECIPITATION ACROSS THE AREA IS TAPERING OFF RAPIDLY THIS
MORNING. HAVE UPDATED THE FORECAST TO ADJUST POPS... TAKING INTO
ACCOUNT LATEST TRENDS AND EXPECTATIONS. PRODUCTS HAVE BEEN SENT.
PREV DISCUSSION... /ISSUED 747 AM CDT SAT AUG 3 2013/
DISCUSSION...
THE 12Z TAF DISCUSSION IS INCLUDED BELOW.
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
ASIDE FROM TSRA ACTIVITY OVER NW AR AND TULSA ATTM...THE MAJORITY
OF THE TAF PERIOD WILL BE VFR. IFR CONDITIONS HAVE BEEN OBSERVED
IN THE HEAVIER STORMS. THIS ACTIVITY IS FORECAST TO DISSIPATE BY
AROUND MIDDAY. STORMS ARE EXPECTED TO FORM OVER SRN KS AGAIN
TONIGHT...AND FUTURE TAF ISSUANCES SHOULD GET A BETTER HANDLE ON
WHERE THIS MIGHT TRACK.
LACY
PREV DISCUSSION... /ISSUED 257 AM CDT SAT AUG 3 2013/
DISCUSSION...
TONIGHT WE HAVE A THUNDERSTORM COMPLEX ACROSS SOUTHEAST KANSAS
MERGING WITH THUNDERSTORMS ACROSS SOUTHWEST MISSOURI. THE TAIL
END OF THIS COMPLEX WILL WORK ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS THIS MORNING. MAY SEE ADDITIONAL THUNDERSTORMS DEVELOP LATE
THIS AFTERNOON AND EVENING ALONG ANY OUTFLOW BOUNDARIES THAT MAY STILL
BE LINGERING ACROSS THE AREA. WILL CONTINUE THE BEST CHANCES OF SHOWERS
AND THUNDERSTORMS ACROSS EXTREME NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
WHERE A FLASH FLOOD WATCH IS IN EFFECT UNTIL 18Z. WHILE THE BULK OF THE
HEAVIER PRECIPITATION IS EXPECTED TO FALL OUTSIDE OF THE TULSA CWA, AN INCH
OR SO OF RAIN IS NOT OUT OF THE QUESTION WITHIN THE WATCH AREA. WILL ALSO ISSUE
A HEAT ADVISORY FOR TODAY FOR PORTIONS OF EASTERN OKLAHOMA, MAINLY SOUTH OF
HIGHWAY 412 WHERE HEAT INDEX VALUES ARE EXPECTED EXCEED THE 105 DEGREE
THRESHOLD.
WITH A FRONTAL BOUNDARY LINGERING NEAR THE KANSAS/OKLAHOMA BORDER, MORE
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TONIGHT AND INTO SUNDAY WITH
THE BEST CHANCES ACROSS THE NORTHERN PORTIONS OF THE REGION. THIS BOUNDARY
WILL ALSO HELP KNOCK A COUPLE OF DEGREES OFF THE TEMPERATURE ON SUNDAY.
THE HOTTEST PART OF THE UPCOMING WEEK WILL OCCUR IN THE MONDAY THROUGH
WEDNESDAY TIME-FRAME. HOWEVER, THERE WILL CONTINUE TO BE CHANCES OF
SHOWERS AND THUNDERSTORMS AS THE AREA REMAINS ON THE PERIPHERY OF THE
MID-LEVEL RIDGE.
ANOTHER COLD FRONT WILL NUDGE INTO THE AREA LATE WEDNESDAY NIGHT WITH THE
BOUNDARY LINGERING OVER THE REGION INTO SATURDAY. THIS WILL HELP MODERATE
TEMPERATURES AND BRING ADDITIONAL CHANCES OF SHOWERS AND THUNDERSTORMS TO
THE AREA.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM SATURDAY FOR OKZ049-OKZ053-OKZ060-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ056-OKZ057-OKZ058-
OKZ063.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
AVIATION...06Hazardous weather outlook, Aug 3, 2:54 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 254 PM CDT SAT AUG 3 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 254 PM CDT SAT AUG 3 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...OVERNIGHT. HEAVY RAIN. RISK...ELEVATED. AREA...FAR NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAN. ONSET...OVERNIGHT. DANGEROUS HEAT. RISK...LIMITED. AREA...SOUTH OF A LINE FROM OKEMAH TO MCALESTER TO POTEAU. ONSET...ONGOING THROUGH LATE AFTERNOON. DISCUSSION... HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH LATE AFTERNOON ACROSS MUCH OF SOUTHEAST OKLAHOMA AND ALSO PARTS OF OKFUSKEE COUNTY. HEAT INDICES ARE EXPECTED TO PEAK BETWEEN 100 AND 105. THERE IS A SMALL CHANCE THAT THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...AND IF THIS OCCURS...THERE IS A LIMITED THREAT OF SEVERE WEATHER. IN ADDITION...ANOTHER THUNDERSTORM COMPLEX SIMILAR TO LAST NIGHT AND THIS MORNING IS EXPECTED TO DEVELOP IN KANSAS LATE THIS AFTERNOON AND EVENING...AND MOVE SOUTHEASTWARD INTO NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. THIS WILL PRESENT GREATER HEAVY RAINFALL AND FLASH FLOODING CONCERNS...AS WELL AS SOME DAMAGING WIND AND HAIL THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A THUNDERSTORM COMPLEX SHOULD BE ONGOING ACROSS NORTHEAST OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS BY EARLY SUNDAY MORNING...WITH A CONTINUED THREAT FOR HEAVY RAIN AND FLASH FLOODING...ESPECIALLY NORTHEAST OF A NOWATA TO JAY TO FAYETTEVILLE LINE. SMALL CHANCES FOR STORMS WILL CONTINUE MONDAY AND TUESDAY OVER FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH A BETTER CHANCE LATER IN THE WEEK. HEAT AND HUMIDITY WILL PERSIST THROUGH MUCH OF NEXT WEEK UNTIL A COOL FRONT MOVES SOUTHWARD INTO THE REGION...PROVIDING SOME RELIEF BY THE END OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Aug 3, 1:30 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT SAT AUG 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 1 S BEAVER 36.46N 93.77W
08/03/2013 M0.00 INCH CARROLL AR TRAINED SPOTTER
MEASURED 2.3 INCHES FROM STORM THIS MORNING.
&&
BASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 5:39 AM CDT | Special Weather Statement | TSA | Benton | 36 min |
| Aug 3, 6:05 AM CDT | Special Weather Statement | TSA | Benton | 25 min |
| Aug 3, 7:13 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Franklin, Madison, Washington | 2 hr |
| Aug 3, 8:03 AM CDT | Flash Flood Warning | TSA | Benton | 4 hr |
| Aug 3, 8:12 AM CDT | Flash Flood Warning | TSA | Carroll, Madison | 4 hr |
| Aug 3, 3:29 AM CDT | Heat Advisory | TSA | Cherokee, Choctaw, Creek, Haskell, Latimer, McIntosh and 7 more | 16 hr |
Nearby
Flash Flood Watches in Arkansas, 2013Flash Flood Watches in Oklahoma, 2013Every flash flood watch in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.